# SDR GLBA20110817F

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,925 hours, 44,641 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WITH GEAR IN UP POSITION AND AUTO FEATHER SWITCH IN OFF POSITION.  AUTO FEATHER OFF ANNUNCIATOR ILLUMINATED.  MX REPLACED THE LT UPLOCK SWITCH, IAW TC 1900-3260.00, OPS CHECKED GOOD.
